# SDR REXA2014043000407

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 29,698 hours, 27,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE SEAL MISSING, FLIGHT DECK.  R & R COCKPIT PBE IAW AMM 35-30-00 DUE TO BROKEN PBE CASE, OK FOR SERVICE.
